# SDR USAA2012011300004

- Difficulty date: January 12, 2012
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 59,632 hours, 39,873 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pushrod
- Condition: Disconnected
- Location: Te Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT THERE IS A .5 INCH ROUND ROD STICKING OUT OF THE 2ND OUTBOARD FAIRING ON THE RIGHT WING.  MAINTENANCE REMOVED AND REPLACED THE NR 7 PUSHROD ON AFT FLAP PER AMM 27-51-39-4.
